RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 581–588 (Mi mz7880)  

On the conditional extremum of functionals with discontinuous gradients

S. G. Suvorov

Donetsk Polytechnic Institute

Abstract: We establish the existence condition for points of conditional extremum for functionals in an arbitrary real Banach space, having discontinuous Gâteaux gradients. We point out an application to the eigenfunction problem for nonlinear elliptic operators.

Full text: PDF file (616 kB)

English version:
Mathematical Notes, 1976, 20:4, 882–886

Bibliographic databases:

UDC: 519.3
Received: 04.11.1974

Citation: S. G. Suvorov, “On the conditional extremum of functionals with discontinuous gradients”, Mat. Zametki, 20:4 (1976), 581–588; Math. Notes, 20:4 (1976), 882–886

Citation in format AMSBIB
\Bibitem{Suv76}
\by S.~G.~Suvorov
\paper On the conditional extremum of functionals with discontinuous gradients
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 581--588
\mathnet{http://mi.mathnet.ru/mz7880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=431268}
\zmath{https://zbmath.org/?q=an:0346.35054}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 882--886
\crossref{https://doi.org/10.1007/BF01098907}


Linking options:
  • http://mi.mathnet.ru/eng/mz7880
  • http://mi.mathnet.ru/eng/mz/v20/i4/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:105
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019